# SDR 06FDEA2662

- Difficulty date: July 23, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 47,790 hours, 8,610 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR, LEADING EDGE LOCATION WITH TELESCOPIC DUCTING   CUTOUT TOP CORNER INBOARD AND OUTBOARD FOUND CRACKED.  CRACKED AREA TRIMMED OFF AND REPAIR CARRIED OUT PER FEDEX E.A. 1-5730-102132, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
